International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Volume 1, Number 1 (2013)

5 articles

  1. Generalized Ulam-Hyers Stability of the Harmonic Mean Functional Equation in Two Variables

    K. Ravi, J.M. Rassias, B.V. Senthil Kumar

    Int. J. Anal. Appl. 1 (2013), 1–17

  2. Analytic Solutions of Special Functional Equations

    Octav Olteanu

    Int. J. Anal. Appl. 1 (2013), 18–32

  3. On the Degree of Approximation of a Function by (C,1)(E,q) Means of Its Fourier-Laguerre Series

    Xhevat Z. Krasniqi

    Int. J. Anal. Appl. 1 (2013), 33–39

  4. Impact of Agriculture and Industrialization on GDP in Nigeria: Evidence from VAR and SVAR Models

    M. O Adenomon, B. A Oyejola

    Int. J. Anal. Appl. 1 (2013), 40–78

  5. Convergence Theorems of an Implicit Iterates with Errors for Non-Lipschitzian Asymptotically Quasi-Nonexpansive Type Mappings

    G. S. Saluja

    Int. J. Anal. Appl. 1 (2013), 79–99